Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Does nexuim cause liver damage ?

I am a 30 year old female. I am 5 feet 3inches tall and 145lbs. last week I was feeling tired, weak, had stomach pains. I went to the Doctor who took blood . I got a call a few days later telling me that I had high liver enzymes. All I want to do is sleep, I also hurt in my stomach most of the time. My urine is very dark I don t get hungry. I was on Nexuim but stopped. Is a side effect to Nexuim liver damage? I have an ultrasound scheduled for tomrrow. I am sick of feeling sick. I never drink and hardly ever take tylenol , I am at a loss as to why i would have liver issues. I just want some answers and a treatment so I can start feeling better.
Asked On : Wed, 20 Apr 2011
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
may be u have got a hepatitis infection the route of which is through food or water get ur scan done. hepatitis a gets better on its own
Answered: Sat, 14 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor